# SDR AALA2009060300003

- Difficulty date: June 3, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- Aircraft time: 56,464 hours, 18,561 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Condition: Defective
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

JFK - NOSE LANDING GEAR AMBER LIGHT INDICATION WITH VIBRATIONS AND AIR NOISE.  EMERGENCY DECLARED, LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NOSE GEAR DOOR HANGING DOWN APPROXIMATELY ONE INCH.  REPLACED LEFT NOSE GEAR DOOR UPLOCK ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
